Previous |  Up |  Next

Article

Keywords:
quasilinear telegraph equations; bounded solutions; time-periodic solutions; time delay; small global solution; abstract evolution equation; nonlinear coefficients; nonlinear right-hand side
Summary:
The existence of small global (in time) solutions to an abstract evolution equation containing a damping term is proved. The result is then applied to fully nonlinear telegraph equations and to nonlinear equations involving operators with time delay.
References:
[1] A. B. Aliev: The global solvability of unilateral problems for quasilinear operators of the hyperbolic type (Russian). Dokl. Akad. Nauk SSSR 298 (5) (1988), 1033-1036. MR 0939671
[2] A. Arosio: Global (in time) solution of the approximate non-linear string equation of G. F. Carrier and R. Narasimha. Comment. Math. Univ. Carolinae 26 (1) (1985), 169-172. MR 0797299
[3] A. Arosio: Linear second order differential equations in Hilbert spaces - the Cauchy problem and asymptotic behaviour for large time:. Arch. Rational Mech. Anal. 86 (2) (1984), 147-180. DOI 10.1007/BF00275732 | MR 0751306 | Zbl 0563.35041
[4] P. Biler: Remark on the decay for damped string and beam equations. Nonlinear Anal. 10 (9) (1984), 839-842. DOI 10.1016/0362-546X(86)90071-4 | MR 0856867
[5] E. Feireisl: Small time-periodic solutions to a nonlinear equation of a vibrating string. Apl. mat. 32 (6) (1987), 480-490. MR 0916063 | Zbl 0653.35063
[6] Z. Kamont J. Turo: On the Cauchy problem for quasilinear hyperbolic systems with a retarded argument. Ann. Mat. Рurа Appl. 143 (4) (1986), 235 - 246. DOI 10.1007/BF01769218 | MR 0859605
[7] T. Kato: Quasilinear equations of evolution with applications to partial differential equations. Lectures Notes in Mathematics 448, 25 - 70. Springer, Berlin 1975. MR 0407477
[8] P. Krejčí: Hard implicit function theorem and small periodic solutions to partial differential equations. Comment. Math. Univ. Carolinae 25 (1984), 519-536. MR 0775567
[9] J. L. Lions E. Magenes: Problèmes aux limites non homogènes et applications I. Dunod, Paris 1968.
[10] A. Matsumura: Global existence and asymptotics of the solutions of the second-order quasilinear hyperbolic equations with the first-order dissipation. Publ. RIMS Kyoto Univ. 13 (1977), 349-379. MR 0470507 | Zbl 0371.35030
[11] L. A. Medeiros: On a new class of nonlinear wave equations. J. Math. Anal. Appl. 69 (1) (1979), 252-262. MR 0535295 | Zbl 0407.35051
[12] H. Petzeltová M. Štědrý: Time periodic solutions of telegraph equations in n spatial variables. Časopis Pěst. Mat. 109 (1984), 60-73. MR 0741209
[13] H. Poorkarimi J. Wiener: Bounded solutions of nonlinear hyperbolic equations with delay. Lecture Notes in Pure and Appl. Math. 109 (Dekker), 1987. MR 0912327
[14] P. H. Rabmowitz: Periodic solutions of nonlinear hyperbolic partial differential equations II. Comm. Pure Appl. Math. 22 (1969), 15-39. DOI 10.1002/cpa.3160220103
[15] Y. Shibata Y. Tsutsumi: Local existence of solution for the initial boundary value problem of fully nonlinear wave equation. Nonlinear Anal. 11 (3) (1987), 335-365. DOI 10.1016/0362-546X(87)90051-4 | MR 0881723
[16] M. Štědrý: Small time-periodic solutions to fully nonlinear telegraph equations in more spatial dimensions. preprint. Ann. Inst. Henri Poincaré 6 (3) (1989), 209-232. MR 0995505
[17] Vejvoda O., al.: Partial differential equations: Time periodic solutions. Martinus Nijhoff Publ., 1982. Zbl 0501.35001
Partner of
EuDML logo